Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Kalenyuk, Petr Ivanovich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:5
Abstract pages:12
Full texts:4
Professor
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person154156
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1988
1. A. K. Prikarpatskii, P. I. Kalenyuk, “Gibbs representations of the Lie algebra of currents, and the complete system of N. N. Bogolyubov quantum functional equations in equilibrium statistical mechanics”, Dokl. Akad. Nauk SSSR, 300:2 (1988),  346–349  mathnet  mathscinet; Dokl. Math., 33:5 (1988), 338–339

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021